BELLOUQUID, ABDELGHANI

BELLOUQUID, ABDELGHANI  

Dipartimento di Matematica (attivo dal 01/01/1900 al 31/12/2011)  

011519  

Mostra records
Risultati 1 - 6 di 6 (tempo di esecuzione: 0.011 secondi).
Citazione Data di pubblicazione Autori File
From the Modeling of the Immune Hallmarks of Cancer to a Black Swan in Biology / Bellouquid, Abdelghani; DE ANGELIS, Elena; Knopoff, DAMIAN ALEJANDRO. - In: MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES. - ISSN 0218-2025. - STAMPA. - 23:5(2013), pp. 949-978. [10.1142/S0218202512500650650] 1-gen-2013 BELLOUQUID, ABDELGHANIDE ANGELIS, ElenaKNOPOFF, DAMIAN ALEJANDRO -
Global solution to the Cauchy problem for discrete velocity models of vehicular traffic / Bellomo, Nicola; Bellouquid, Abdelghani. - In: JOURNAL OF DIFFERENTIAL EQUATIONS. - ISSN 0022-0396. - STAMPA. - 252:(2012), pp. 1350-1368. [10.1016/j.jde.2011.09.005] 1-gen-2012 BELLOMO, NicolaBELLOUQUID, ABDELGHANI -
ON THE ASYMPTOTIC THEORY FROM MICROSCOPIC TO MACROSCOPIC GROWING TISSUE MODELS: AN OVERVIEW WITH PERSPECTIVES / Bellomo, Nicola; Bellouquid, Abdelghani; Nieto, J.; Soler, J.. - In: MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES. - ISSN 0218-2025. - STAMPA. - 22:(2012), pp. 1130001-1-1130001-37. [10.1142/S0218202512005885] 1-gen-2012 BELLOMO, NicolaBELLOUQUID, ABDELGHANI + -
Towards the modeling of vehicular traffic as complex system: a kinetic theory approach / Bellouquid, Abdelghani; DE ANGELIS, Elena; L., Fermo. - In: MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES. - ISSN 0218-2025. - STAMPA. - 22:Suppl. 1: 1140003(2012), pp. 1140003-1-1140003-35. 1-gen-2012 BELLOUQUID, ABDELGHANIDE ANGELIS, Elena + -
From Kinetic Models of Multicellular Growing Systems to Macroscopic Biological Tissue Models / Bellouquid, Abdelghani; DE ANGELIS, Elena. - In: NONLINEAR ANALYSIS: REAL WORLD APPLICATIONS. - ISSN 1468-1218. - STAMPA. - 12:(2011), pp. 1111-1122. 1-gen-2011 BELLOUQUID, ABDELGHANIDE ANGELIS, Elena -
Modelling aggregation-fragmentation phenomena from kinetic to macroscopic scales / Bellouquid, Abdelghani; Bianca, Carlo. - In: MATHEMATICAL AND COMPUTER MODELLING. - ISSN 0895-7177. - 52:(2010), pp. 802-813. 1-gen-2010 BELLOUQUID, ABDELGHANIBIANCA, CARLO -